| Model Number |
1013460-200 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.Na.
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified, 60% stenosed lesion in the superficial femoral artery (sfa).The 6.0x200mm armada 18 balloon dilatation catheter (bdc) was advanced to the lesion without resistance, however, the balloon ruptured at 8 atmospheres (atm) during the first inflation.The bdc was removed without issue.The procedure was completed with another device.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.